Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adaptive estimation in time serise regression models with heteroskedasticity of unknown form

Hidalgo, Javier (1992) Adaptive estimation in time serise regression models with heteroskedasticity of unknown form. Econometric Theory, 8 (02). pp. 161-187. ISSN 0266-4666

Full text not available from this repository.

Identification Number: 10.1017/S0266466600012743

Abstract

In a multiple time series regression model the residuals are heteroskedastic and serially correlated of unknown form. GLS estimates of the regression coefficients using kernel regression and spectral methods are shown to be adaptive, in the sense of having the same asymptotic distribution, to the first order, as GLS estimates based on knowledge of the actual heteroskedasticity and serial correlation. A Monte Carlo experiment about the performance of our estimator is described.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 1992 Cambridge University Press
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 18 Apr 2011 13:36
Last Modified: 30 May 2014 13:45
URI: http://eprints.lse.ac.uk/id/eprint/35720

Actions (login required)

View Item View Item